# SDR AALA961443

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0550 - AFTER TAKEOFF LAX WHEN LANDING GEAR RETRACTED, VIBRATION NOTED FROM AREA OF NOSE LANDING GEAR.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO LAX, LANDING WITHOUT INCIDENT.  LT NOSE LANDING GEAR DOOR FOUND OPEN AT GATE ARRIVAL.  CHECKED ALL NOSE LANDING GEAR DOOR LINKAGE AND LATCHING MECHANISM WITH NO DEFECTS FOUND.  PRECAUTIONARY LUBRICATED GEAR DOOR HINGES AND ACTUATOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
